# SDR SIMA20140806004

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,625 hours, 29,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FLASHLIGHT CRADLE IS LOOSE.  FLASHLIGHT WILL NOT CHARGE.  REPLACED FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
